# SDR QXEA0101610

- Difficulty date: October 7, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 39,083 hours, 48,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6008905
- Part serial: 249
- Condition: Inoperative
- Part time: 7,684 hours, 7,496 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - EMERGENCY EVACUATION LIGHTS BY ROWS 13 AND 14 ARE WEAK AND INTERMITTENT. REMOVED AND REPLACED AFT EMERGENCY BATTERY POWER SUPPLY, OPERATIONAL CHECK IS GOOD. AIRCRAFT RETURNED TO SERVICE.
